|combivir and side effects, how long do they last?
Nov 23, 2008
I was recently exposed to HIV virus via a broken condom. I was prescribed combiver by an ER physcian within 72 hrs of exposure. I have many side effects from the medication like nausea, headaches, body rash, depression, dark circles under my eyes, extreme fatigue, lack of appetite, I just look very ill. Will these side effects last after I quit taking the medication? I am on a thirty day prescription.
| Response from Dr. Henry
Fortunately side effects from Combivir generally resolve quickly when the medication is stopped (within several days usually). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.